# SDR C1HA200396012

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK RBL 45 HAS NUMEROUS AREAS OF PITTING CORROSION BETWEEN BS 955F AND 1070
